Anxiety Support
35,147 members38,877 posts

Lisinopril and anxiety?

Lisinopril and anxiety?

Hi everyone, just curious if anyone took or takes lisinprol for blood pressure or afib, I recently got the ok from the doctor to stop taking it and off it 2 days I feel great function wise, less fatigued, but mentally im having little vertigo spells blood pressure shot up and got some nasty little panic attacks. I was curious if anyone had issues with this as well. I took it for 2 years im aware of some side effects like the dry cough and headaches. But I'm taking cold showers to Calm the bp down and still dizzy sometimes worse but it could be because I'm tired from using all that excess energy i never had. Any thoughts, symptoms or advice is much appreciated.

4 Replies
oldestnewest

Hello :-)

I take BP meds not the one you mention but I think they all work more or less the same

I do get that they do make you lethargic which eventually you get used to and I would love to come of them even though I have been on them a few years now but every time I have my BP has gone back up again :-( so I have had to go on them and think I am accepting I have to stay on them

If you had high BP and your Doctor has said it is ok to try without them now I would say that yes some of your symptoms could be withdrawal however keep an eye on your BP and if it goes up and stays up then you need to maybe go back on them or try a different one and if these symptoms last for more than a week I personally would talk to my Doctor :-)

Take Care x

1 like
Reply

Thanks for the reply lulu, i have kept a close eye and it spiked Last night after a cold shower and deep breathing i was ok. I spoke with the doctor and cardiologist and they think being on lisinprol and having the active job i have was causing bp to drop too low. But I'm scared coming off it. Day 2 off it i felt good energy and by night time i couldn't walk because of vertigo spells. Mentally exhausted etc.

Reply

Well if they think you will be fine coming of it then I am sure they know what they are doing :-)

The fear you have which is natural will not be helping how you feel and how your body is reacting

I get vertigo and I believe it is brought on sometimes or made worse with anxiety but see how you go the next few days and if you are still feeling the same have a word with them sometimes just that little reassurance can help :-)

Let us know how you get on x

Reply

Magnesium glycinate is a natural blood pressure stabilizer, that and a mass amount of other things. You should try that, it also helps with anxiety and depression. Start on a low dose. Dr's Best chelated Magnesium is the best one available.

1 like
Reply

You may also like...